# SDR ABXA080217

- Difficulty date: August 12, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 57,086 hours, 47,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 11580
- Condition: Discharged
- Location: Emergency Light
- Part time: 492 hours, 507 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC9 MM.  OPS CHECKED GOOD.  (S)
